Debilitating night sweats anyone?

Another question for all you lovely people...

I know night sweats can be a symptom of ET and some nights they are so bad that they affect my sleep and I'm like a wet lettuce in the morning!

Or could this be a side effect of hydroxy? Asprin?

I'd love to hear from anyone experiencing this debilitating problem and how you deal with it. xx

8 Replies

  • Hi YogaLover,My night sweats began after nearly 20 years of taking hydroxyurea and aspirin. However, I have Myelofibrosis (post Polycythaemia) and it was ruxolitinib that took away that symptom. Sorry if that's no help to you, only my experience. The sweats are indeed the pits! 😞 Jeanette

  • Hi

    You can get 'cool pillow' online - supposed to help keep you cool. I have no idea if work but always worth try.

    Be interesting to know if anyone has tried them.


  • Yes I think it's similar for all of us ,but I was much worse on hYdroxycarbamide .and clopitorol ... Then I had PV. Since iv moved on and have mpn I'm told ..I take ruxolitinib ,the night sweats are very much reduced ,,it's a combination of the illness and the drugs which we need to control it .. Don't eat late and drink lots of bottled water ...cut down tea x coffee ,,and never ever drink from a can !! Or that poison. Coca. Cola ....try a nutri bullet ..I think they are a god send ...get all the vitamins and minerals in one drink every day ..wonderful product !! Twinkly. Xxx

  • Thanks for your replies to this sweaty problem.

    I'll look out for the cool pillow.

    I try to be careful about what I eat and drink and my nutri bullet needs to get out more often!

    Best wishes xx

  • My night sweats worsened considerably after taking Hydroxy, but couple of years on, no longer on H, they have got worse yet again and only on aspirin. Worked out that if I eat v much earlier in the evening and also avoid alcohol, they seem much less. You really have my sympathy!! Tinkerbell13

  • Thanks for the strategies - sorry to hear that you too are having this unpleasant problem to deal with. Last couple of nights I've had bedroom window open and sleeping without pjs (!) which has given me some relief.

    Best wishes xx

  • I think Twinkly is right and it is a combination of both the condition and the drug. I had the dreaded sweats before taking hydroxy and they got worse after starting to take it. They are worse than ever lately after the dose was increased.

    Karen x

  • Oh dear I can imagine how you feel in the mornings.

    Guess a matter of trying different strategies and hopefully finding one that works.

    With best wishes xx

You may also like...